# SDR ASMF2014061806016

- Difficulty date: May 13, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 32,509 hours, 17,446 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 65 KNOTS WITH 63,600 KG WEIGHT, DUE TO CONFIGURATION ALARM WAS SHOWED.  PERFORMED TAKEOFF WARNING SYS TEST IAW AMM 31-51-00-730-803 & FIM 27-81 TASK 811 PROCEDURE, SHOWING FAILURE CODE 31-55008.  THE CB P6-3, C-18 & D18 WERE REESTABLISHED & THE FIM 31-51 TASK 801 WAS PERFORMED, NO FAILURE WAS FOUND.  THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 54 800 KG & BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07.
